MathSciNet Relay Station
MathSciNet bibliographic data
MR2047091 (2005c:65017) 65D30 (41A55)
Guessab, Allal; Schmeisser, Gerhard Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004), no. 247, 1365–1384 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement